The Annals of Mathematical Statistics

A Note on Minimum Discrimination Information

S. Kullback and M. A. Khairat

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 37, Number 1 (1966), 279-280.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177699619

Digital Object Identifier
doi:10.1214/aoms/1177699619

Mathematical Reviews number (MathSciNet)
MR184342

Zentralblatt MATH identifier
0143.20904

JSTOR
links.jstor.org

Citation

Kullback, S.; Khairat, M. A. A Note on Minimum Discrimination Information. Ann. Math. Statist. 37 (1966), no. 1, 279--280. doi:10.1214/aoms/1177699619. https://projecteuclid.org/euclid.aoms/1177699619


Export citation